MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 29MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 29MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-29
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 02/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d.The revision reported was likely the result of prosthesis wear.Additional reasons for the reported revision may be instability and inclusion of the polyethylene in the packaging recall.However, the reported instability could not be confirmed from the provided information.Possible causes for polyethylene damage include malalignment between implants, high contact stresses during knee flexion, patient-related conditions, inclusion of the polyethylene in the packaging recall, or any combination of these possibilities.Instability may be the result of increased soft-tissue laxity (looseness), inadequate flexion of the implants, or improper positioning or alignment of the prosthesis.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 99 months after a right total knee replacement procedure, the patient underwent a revision procedure to address possible symptomatic polyethylene wear, including pain, swelling, instability, and dissatisfaction with their tka.Revision operative notes were provided.Findings indicated mild synovitis and no purulence.There was mild wear of the tibial polyethylene involving the posterior aspect, particularly on the medial aspect, with some evidence of oxidation.The locking mechanism appeared to be intact.The femoral and tibial components were found to be well-fixed.There was only minimal wear of the patella involving the central aspect.The surgeon performed an exchange of the tibial and patella polyethylene.The patient was then awoken from sedation and transferred to recovery in stable condition.The devices were not returned for evaluation, as they were sent to the lab and legal at the hospital.Images and x-rays were provided for review.No further issues or complications were reported no additional information is available.
 
Additional Manufacturer Narrative
D10: (b)(6) - 02-010-03-0335 - logic cr femoral cem, right, sz 3.5, (b)(6) - 02-012-49-3509 - logic cr tib insert slope ++, sz 3.5, 9 mm, (b)(6) - 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-00553.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
THREE PEG PATELLA 29MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key22994198
Report Number1038671-2025-02887
Device Sequence Number8833641
Product Code JWH
UDI-Device Identifier10885862039583
UDI-Public10885862039583
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2019
Device Catalogue Number200-02-29
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age58 YR
Patient SexFemale
Patient Weight76 KG